# SDR USAA950637

- Difficulty date: May 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N981VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48157
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-4/CX-5 INSPECTION, FOUND LEVEL 1 CORROSION AT GALLEY NR 2 FLOOR SUPPORT FROM CENTER LINE TO I/B SEAT TRACK RT AT STA 200, PREVIOUS REWORK.  CPCP TASK NR C46-53303.  FABRICATED AND INSTALLED NEW FLOOR SUPPORT ANGLE SECTION PER SRM 53-11.  (W)
